# SDR 08FDEA03849

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 39,137 hours, 17,550 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING GEAR EXTENSION ON SYSTEM NR 1 GEAR DID NOT EXTEND (THREE RED INDICATIONS) WENT AROUND CYCLED GEAR HANDLE UP AND THEN BACK DOWN AND GEAR EXTENDED NORMALLY (ALL ON SYSTEM NR 1).
